# SDR ASOA2018053023033

- Difficulty date: May 20, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14590039005
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK, FOUND CORROSION ON SERVICE DOOR SILL, FORWARD SECTION,  BETWEEN FRAMES 19 AND 20,  STRINGER 15R-17R.  MAINTENANCE REPAIRED SERVICE DOOR SILL IAW SRM 53-21-10
